MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number TGM262610
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 06/27/2022
Type of Reportable Event Death
Event or Problem Description
On (b)(6) 2022, this patient presented at the hospital via ambulance from a motor vehicle accident and underwent endovascular treatment of a traumatic transection.It was reported the patient had suffered a tremendous amount of blood loss prior to implant.A gore® tag® conformable thoracic stent graft with active control system was advanced within the true lumen and deployed to 50%; upon doing so the patient¿s blood pressure dropped; complete deployment was then executed and the device was angulated proximally to obtain better seal due to a bird beak along the greater curve.It was reported that the patient was already receiving chest compressions during full deployment of the device.The delivery catheter was removed from the patient and chest compressions were continued.The patient was administered intracardiac epinephrine during this time and chest compressions were continued for approximately 38 minutes.The patient was unable to be stabilized and expired.The physician reports the cause of death was grade 4 blunt aortic injury and blood loss.
 
Additional Manufacturer Narrative
Code 22: complications associated with the use of the gore® tag® conformable thoracic stent graft may include but are not limited to: blood loss, death.
 
Additional Manufacturer Narrative
H6: code 213 added.
 
Additional Manufacturer Narrative
Further review of the reported event, determined no product problem or deficiency caused or contributed to an adverse event/incident for the patient; the initial medwatch and any supplemental report submitted under manufacturer report number2017233-2022-03121 was submitted in error and is hereby retracted.

Brand Name
GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WOODY SPRINGS B/P
3450 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
laura crawford
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key15013200
Report Number2017233-2022-03121
Device Sequence Number14057089
Product Code MIH
UDI-Device Identifier00733132646920
UDI-Public00733132646920
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/19/2025
Device Model NumberTGM262610
Device Catalogue NumberTGM262610
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/27/2022
Supplement Date Received by Manufacturer06/27/2022
06/27/2022
Initial Report FDA Received Date07/14/2022
Supplement Report FDA Received Date07/14/2022
09/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization;
Patient Age31 YR
Patient SexMale